Loading...
Loading...

Go to the content (press return)

On outindependent subgraphs of strongly regular graphs

Author
Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Linear and multilinear algebra
Date of publication
2006
Volume
54
Number
2
First page
123
Last page
140
Repository
http://hdl.handle.net/2117/126902 Open in new window
URL
https://www.tandfonline.com/doi/abs/10.1080/03081080500143902?journalCode=glma20 Open in new window
Abstract
An outindependent subgraph of a graph G, with respect to an independent vertex subset C¿¿V, is the subgraph GC induced by the vertices in V\¿C. We study the case when G is strongly regular, where the results of de Caen [1998, The spectra of complementary subgraphs in a strongly regular graph. European Journal of Combinatorics, 19 (5), 559–565.], allow us to derive the whole spectrum of GC . Moreover, when C attains the Hoffman–Lovász bound for the independence number, GC is a regular gra...
Citation
Fiol, M., Garriga, E. On outindependent subgraphs of strongly regular graphs. "Linear and multilinear algebra", 2006, vol. 54, núm. 2, p. 123-140.
Keywords
Independent set, Spectrum, Strongly regular graph
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants